# SDR C2XA08ON062

- Difficulty date: January 5, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 10,322 hours, 5,526 cycles
- Engine: Allsn AE3007A
- Engine time: 6,610 hours, 3,542 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 1130
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 12,626 hours, 9,381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 22 - ONT - FLIGHT CREW REPORTED ENG 2 FIRE DETECTION FAIL MSG ON EICAS.  AIRCRAFT RETURNED TO BLOCK WHERE IT LANDED SAFELY AND NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED RT FIRE DETECTION CONTROL MODULE, OPERATIONALLY CHECK SATISFACTORY AND AIRCRAFT WAS RETURNED FOR SERVICE IN AIRWORTHY CONDITIONS.
